# SDR AU980159

- Difficulty date: February 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 421C
- Engine: Cont GTSIO520N
- Propeller: Mcauly 3FF32C501
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Part number: 74D81
- Condition: Worn
- Location: Fuel Xsfer Valve
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) INLET FUEL VALVE ASSEMBLY WORN. VALVE FAILED TEST IAW AD/CESSNA400/100A4 DUE TO WORN VALVE STEM.
